# SDR DL76S952151

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fs 355
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, LIGHTNING STRIKES ABOVE COCKPIT SECTION OF FUSELAGE.  BURNISHED OUT DAMAGES, FOUND ONE LIGHTING STRIKE OUT OF LIMITS.  REPLACED RIVETS STA 355 BETWEEN STR 3 AND 4R STA 400 STR 4R, STA 484 STR 3R.  DYE CHECKED AREAS, TREATED AND PAINTED.  OUT LIMIT REPAIR STA 460 STR 3 AND 4R REPAIRED PER SRM 53-00-01.
